# SDR DALA14031360965

- Difficulty date: May 14, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 63,333 hours, 46,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1231-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK FROM BS 1231 - 1320 HAS SEVERAL  SPOTS OF CORROSION .   FOUND CORROSION OUT OF LIMITS IAW SRM 53-01 FIG 1 AND 53-05 FIG 4C.  REMOVED, FABRICATED AND INSTALLED CARGO TRACK IAW SRM 53-65 FIG 4C.
